MathSciNet Relay Station
MathSciNet bibliographic data
MR2050038 (2006c:33001) 33B10 (26D07 33B20)
Alzer, Horst On Ramanujan's inequalities for $\exp(k)$. J. London Math. Soc. (2) 69 (2004), no. 3, 639–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement